# SDR HEER117233

- Difficulty date: June 11, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N2249Z
- Make and model: Bell 206L-1
- Aircraft serial: 45753
- Aircraft time: 29,511 hours
- Engine: Allsn 250C28B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 206040339103
- Condition: Separated
- Location: T/R Drive
- Part time: 5,715 hours
- Component: Drive
- Component part number: 206040370107
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A DAILY INSPECTION TECHNICIAN FOUND BEARING CAGE SEPARATED AT THE RIVETS.  ALSO FOUND SEALS OUT OF THEIR RESPECTIVE RETENTION GROOVES.   REQUEST THAT SHAFT ASSY BE SENT TO MFG FOR EVALUATION TO FILAB.   REPLACED SHAFT ASSY WITH NEW.
